# SDR CA120712006

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062003
- Condition: Malfunctioned
- Location: Hydraulic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR STATED THERE WERE QUALITY CONTROL CONCERNS WITH UNIT ZERO TIME SINCE O/H. SERVO FUNCTIONALLY CHECKED PRIOR TO DISASSEMBLY, TIMING WAS FOUND TO BE OUT, SERVO PISTON ACTUATED TO FULL EXTEND VERY SLOWLY WHEN PISTON SPEED SHOULD BE EQUAL ON RETRACT AND EXTEND, PISTON SEALS WERE FOUND TO BE LEAKING.  SERVO WAS TOTALLY DISASSEMBLED AND INSPECTED,  PISTON WAS FOUND TO BE NOT HONED TO REMOVE SCORE MARKS, GLAND ID WHERE PISTON PASSES THROUGH IS OVERSIZE, INPUT LINK BOLT HOLE ID WORN OVERSIZE CAUSING SLOP IN INPUT LEVER, 1 BRG IN CYLINDER EXTENSION TOTALLY WORN OUT AND SCRAPERS INSTALLED BACKWARDS.  THIS IS THE 4TH ZERO TIME SINCE O/H SERVO WITH QUALITY ISSUES THAT HAS BEEN RECEIVED FOR INSPECTION AND REPAIR FROM THIS OPERATOR. .
